Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 64, NWS Green Bay, WI

October 12, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 12, 2012, 3:43 PM CDT. It took effect at Oct 13, 2012, 1:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2012, 3:43 PM CDT (20:43 UTC)
In effect from
Oct 13, 2012, 1:00 AM CDT
Expired
Oct 13, 2012, 10:13 PM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WHUS73 KGRB 122043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT FRI OCT 12 2012

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT
INTO SATURDAY.

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO
THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL
CRAFT LATE TONIGHT THROUGH LATE SATURDAY NIGHT.

LMZ521-522-541>543-130445-
/O.NEW.KGRB.SC.Y.0064.121013T0600Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 1 AM
CDT SUNDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT
  AND CONTINUE THROUGH MUCH OF SATURDAY.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN
  BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
615 
WHUS73 KGRB 130245
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT FRI OCT 12 2012

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT
INTO SATURDAY.

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT LATE TONIGHT THROUGH LATE SATURDAY NIGHT.

LMZ521-522-541>543-131045-
/O.CON.KGRB.SC.Y.0064.121013T0600Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
1 AM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT 
  AND CONTINUE THROUGH MUCH OF SATURDAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN 
  BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
736 
WHUS73 KGRB 130959
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
459 AM CDT SAT OCT 13 2012

...GUSTY SOUTH WINDS AND BUILDING WAVES INTO THIS EVENING.

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT THROUGH TONIGHT.

LMZ521-522-541>543-131800-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
459 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN 
  BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
217 
WHUS73 KGRB 131520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT SAT OCT 13 2012

...GUSTY SOUTH WINDS AND HIGH WAVES INTO THIS EVENING.

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT THROUGH TONIGHT.

LMZ521-522-541>543-132330-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1020 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS
  POSSIBLE. 

* WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON
  LAKE MICHIGAN ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
141 
WHUS73 KGRB 132033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT SAT OCT 13 2012

...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH TONIGHT...

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT THROUGH TONIGHT.

LMZ521-522-541>543-140445-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS
  POSSIBLE. WINDS WILL EASE AND BECOME NORTHEAST 10 TO 15 KTS
  AFTER MIDNIGHT.

* WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON
  LAKE MICHIGAN ARE EXPECTED. WAVES WILL EASE TO 1 TO 2 FT ON THE
  BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
044 
WHUS73 KGRB 132319
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
619 PM CDT SAT OCT 13 2012

...GUSTY SOUTH WINDS...HIGH WAVES AND AREAS OF DENSE FOG THROUGH
TONIGHT...

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT THROUGH TONIGHT. DENSE FOG ALSO WILL LINGER TONIGHT. 

LMZ521-522-541>543-140600-
/O.NEW.KGRB.MF.Y.0009.121013T2319Z-121014T0900Z/
/O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
619 PM CDT SAT OCT 13 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

* SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS
 POSSIBLE. WINDS WILL EASE AND BECOME NORTHEAST 10 TO 15 KTS  
AFTER MIDNIGHT.

* WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON 
  LAKE MICHIGAN ARE EXPECTED. WAVES WILL EASE TO 1 TO 2 FT ON 
  THE BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT. 

* LOOK FOR VISIBILITY LESS THAN ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
276 
WHUS73 KGRB 140220
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CDT SAT OCT 13 2012

...BREEZY SOUTH WINDS...HIGH WAVES AND AREAS OF DENSE FOG THROUGH
TONIGHT...

.DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS
TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO
SMALL CRAFT THROUGH TONIGHT. DENSE FOG ALSO WILL LINGER TONIGHT.

LMZ521-522-541>543-140900-
/O.CON.KGRB.MF.Y.0009.000000T0000Z-121014T0900Z/
/O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
920 PM CDT SAT OCT 13 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* SOUTH WINDS WILL SUBSIDE TO 5 TO 15 KTS. WINDS WILL BECOME
  NORTHEAST 10 TO 15 KTS AFTER MIDNIGHT.

* WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON 
  LAKE MICHIGAN ARE EXPECTED EARLY. WAVES WILL EASE TO 1 TO 2 FT ON 
  THE BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT. 

* LOOK FOR VISIBILITY LESS THAN ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
316 
WHUS73 KGRB 140313
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 PM CDT SAT OCT 13 2012

...WINDS AND WAVES HAVE SUBSIDED WHILE WIDESPREAD FOG HAS
DECREASED...

.WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT
CRITERIA...HOWEVER INCREASING WINDS ON SUNDAY MAY PROMPT THE
ISSUANCE OF ADDITIONAL SMALL CRAFT HEADLINES. FOG WILL LINGER
OVERNIGHT AS WELL HOWEVER THE WIDESPREAD DENSE FOG HAS DIMINISHED.

LMZ521-522-541>543-140415-
/O.CAN.KGRB.MF.Y.0009.000000T0000Z-121014T0900Z/
/O.CAN.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 PM CDT SAT OCT 13 2012

...DENSE FOG ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE
FOG ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

SMALL CRAFT HEADLINES MAY BE NEEDED AGAIN LATER SUNDAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:32 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 12, 3:32 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT FRI OCT 12 2012

.SHORT TERM...TONIGHT AND SATURDAY. MAIN FORECAST CONCERN ARE
TIMING ARRIVAL OF RAIN...THUNDERSTORM CHANCES...RAIN AMOUNTS...AND
TEMPS.

SURFACE HIGH PRESSURE PROVIDED A NICE DAY ACROSS THE AREA...WITH
PLENTY OF SUNSHINE AND TEMPS MAINLY IN THE 40S. THE HIGH PRESSURE
WILL CONTINUE TO PUSH EAST OF THE AREA TONIGHT...BRINGING AN END
TO THE DRY/PLEASANT WEATHER. DRY AIR AND THE DEPARTING HIGH
PRESSURE WILL BRING A QUIET EVENING ACROSS THE AREA...WITH CLOUDS
BEGINNING TO INCREASE FROM THE SOUTHWEST LATER THIS EVENING.
MID LEVELS CLOUDS ACROSS NORTHERN MN COULD ALSO PUSH ACROSS
NORTHERN WI DURING THE EVENING HOURS.

MOISTURE OVER THE NEXT 24 HOURS DOES A FULL 180...WITH
PRECIPITABLE WATER VALUES GOING FROM AROUND 0.3 INCHES THIS
EVENING...TO AROUND 1.5 INCHES BY SATURDAY AFTERNOON. THIS IS 2+
TWO STANDARD DEVIATIONS ABOVE THE NORMAL FOR THIS TIME OF THE
YEAR. THIS IMPRESSIVE MOISTURE WILL BRING THE THREAT FOR LOCALLY
HEAVY RAIN ON SATURDAY. THE SLUG OF GULF MOISTURE WILL BE
TRANSPORTED BY A DEVELOPING LOW LEVEL JET OVER THE CENTRAL PLAINS.
LOOK FOR A QUICK TRANSITION FROM SOUTHWEST TO NORTHEAST OVERNIGHT
FROM CLEAR SKIES TO THICK CLOUDS AND RAIN. ADVANCING WARM
FRONT...ISENTROPIC LIFT AND WAA WILL CONTINUE CHANCES FOR RAIN
THROUGH THE DAY. MODELS SHIFTED A LITTLE SOUTH WITH THE BEST
FORCING AND MOISTURE...SO WILL PLACE HIGHER QPF AMOUNTS OVER EAST
CENTRAL WI.

WILL CONTINUE TO GO WITH SCATTERED THUNDERSTORMS IN THE
ZONES/GRIDS AS BEST INSTABILITY REMAINS SOUTH OF THE AREA...
HOWEVER A PUSH OF STEEPER MID-LEVEL LAPSE RATES...ELEVATED
INSTABILITY...AND STRONG DYNAMICS WILL PROVIDE A GOOD CHANCE FOR
THUNDERSTORMS ON SATURDAY. SEVERE WEATHER POTENTIAL REMAINS RATHER
LOW ACROSS THE CWA AS SURFACE WARM FRONT IS FORECAST TO REMAIN
JUST SOUTH OF THE AREA AND ZERO SURFACE INSTABILITY. HOWEVER...LOW
LEVEL JET POKES INTO THE AREA LATE SATURDAY MORNING AND
AFTERNOON...WITH SOME ELEVATED INSTABILITY TO WORK WITH...500-1000
J/KG (IF YOU USE THE NAM). GFS NOT AS AGGRESSIVE WITH THE ELEVATED
INSTABILITY. DECENT SHEAR WILL BE PRESENT...HOWEVER IT WILL BE
LOCATED MAINLY UNDER THE INVERSION. AGREE WITH SPC FOCUSING MORE
SOUTH AND WEST OF THE AREA...BUT CANNOT RULE OUT A SEVERE STORM
WITH GUSTY WINDS...AND MAYBE SOME HAIL. WILL CONTINUE TO HIGHLIGHT
THE LOW THREAT IN THE HWO. IF A LITTLE SURFACE INSTABILITY CAN
DEVELOP DURING THE AFTERNOON...AND THE WARM FRONT PUSHES INTO THE
AREA...THE THREAT FOR SEVERE WEATHER WILL INCREASE...WITH LOW
TOPPED SUPERCELLS POSSIBLE ALONG THE FRONT.

CLEAR SKIES AND DRY AIR THIS EVENING WILL ALLOW TEMPS TO FALL
RATHER QUICKLY. ONCE SOUTHERLY FLOW KICKS IN OVERNIGHT AND CLOUDS
INCREASE...TEMPS WILL START TO CLIMB. WILL USE A NON-DIURNAL TEMP
CURVE...WITH LOWS IN THE LATE EVENING OVER CENTRAL WISCONSIN...AND
A LITTLE LATER ACROSS THE NORTH WHERE A HOUR OR TWO MORE OF CLEAR
SKIES ARE EXPECTED. LOCATION OF SURFACE WARM FRONT...AND EXTENT
OF PRECIP WILL PLAY HAVOC WITH TEMPS ON SATURDAY. WITH THE
THINKING THE SURFACE FRONT WILL ONLY GET TO THE SOUTHERN FOX
VALLEY...ALONG WITH PLENTY OF CLOUDS AND PRECIP EXPECTED...WILL
CONTINUE TO HOLD HIGHS MAINLY IN THE 50S SOUTH AND 40S NORTH. IF
THE FRONT CAN PUSH FARTHER NORTH...TEMPS IN THE 60S ARE EXPECTED
OVER CENTRAL AND EAST CENTRAL WI.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY.

FORECAST FOCUS CONTINUES TO BE IN EARLY PERIODS WITH LOW PRESSURE
MOVING THROUGH THE STATE. CONCERNS ON QPF AMOUNTS AS MODELS STILL
SHOWING SOME DIFFERENCES WITH 12 NCEP RUN/GEM SHIFTING SOUTH AND
EAST WITH HEAVIER PCPN WITH SYSTEM EXITING FASTER ON SUN...BRIEF
LOOK AT THE 12Z EC SUPPORTS SHIFT FURTHER SOUTH...THOUGH STILL
SLOWER WITH EXIT OF PCPN ON SUN. HAVE TRENDED DOWN NORTH TO SOUTH ON
QPF TOTALS AND USED A BLEND OF GUIDANCE FOR ENDING PCPN. SHOULD BE
WINDING DOWN SUN AFTN AS DYNAMICS WITH UPPER TROF PASS THROUGH.
FOR SAT NIGHT...LOW LEVEL JET TRENDING MORE WSW....WITH STRONG WAA
SIGNAL SHIFTING EAST DURING THE LATE AFTN. SURFACE LOW TRACKING
TROUGH SOUTHERN HALF OF STATE....WITH WARM FRONT REMAINING SOUTH
OF AREA. SEVERE POTENTIAL VERY LIMITED THIS PERIOD...MAINLY
FOCUSED SOUTH AND EAST OF AREA THROUGH SAT NIGHT. GOOD MOISTURE
CONVERGENCE SIGNAL/DEFORMATION ZONE OVER SOUTHERN HALF OF CWA TO
LEAD TO GOOD SOAKING RAIN THROUGH SAT NIGHT/SUN MORNING...THOUGH LOOK
FOR A SHARP CUT OFF OVER THE NORTHWEST.

NO REAL CHANGES MADE TO TEMPS...TRENDING MAX DOWN SLIGHTLY SUN WITH
CLOUDS AND PCPN.

LATER PERIODS CONTINUE TO BE FULL OF UNCERTAINTY AS MODELS NOT
CONSISTENT WITH SHORT WAVE FEATURES IN STRONG FLOW. ALL TRENDING
TOWARDS MORE AMPLITUDE TOWARDS END OF THE PERIOD WITH TROUGH
SOMEWHERE OVER THE EASTERN 2/3RDS OF THE U.S.
&&

.AVIATION...PLEASANT FLYING CONDITIONS WILL CONTINUE THIS
AFTERNOON AND EVENING...AS HIGH PRESSURE MOVES INTO THE EASTERN
GREAT LAKES. LOOK FOR VFR CONDITIONS UNDER MOSTLY CLEAR SKIES WITH
LIGHT WINDS. CLOUDS WILL QUICKLY INCREASE LATER TONIGHT...AND AN
AREA OF RAIN WILL PUSH ACROSS THE AREA AFTER MIDNIGHT AS A WARM
FRONT APPROACHES FROM THE SOUTH. VERY POOR FLYING CONDITIONS ARE
EXPECTED ON SATURDAY WITH PERIODS OF RAIN EXPECTED THROUGH THE
DAY. LOOK FOR WIDESPREAD IFR CIGS/VSBYS WITH SOME LIFR CIGS/VSBYS
ALSO EXPECTED IN THE HEAVIER ACTIVITY. SOME THUNDERSTORMS ARE
POSSIBLE OVERNIGHT AND SATURDAY...HOWEVER CONFIDENCE REMAINS LOW ON
EXTENT AND TIMING OF BEST CHANCE...SO WILL HOLD OFF ADDING THEM TO
THE TAFS AT THIS POINT. CONDITIONS ARE NOT EXPECTED TO IMPROVE
SATURDAY NIGHT...WITH CIGS/VSBYS NEAR AIRPORT MINIMUMS EXPECTED TO
CONTINUE. WINDS BETWEEN 2000-3000FT INCREASE TO 30-35 KTS
OVERNIGHT...HOWEVER SURFACE WINDS SHOULD REMAIN 5-10 KTS...SO
WILL NOT MENTION LLWS.

BERSCH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BERSCH/TE
Hazardous weather outlook, Oct 12, 3:42 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT FRI OCT 12 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
342 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN CENTRAL AND EAST
CENTRAL WISCONSIN. THEY ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY INTO SATURDAY NIGHT.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF A
STEVENS POINT TO GREEN BAY LINE SATURDAY AFTERNOON AND EVENING
ALONG A NORTHWARD MOVING WARM FRONT.

SIGNIFICANT RAIN IS EXPECTED ACROSS THE AREA SATURDAY THROUGH SUNDAY
MORNING. TWO INCHES OR MORE ARE POSSIBLE IN THE FOX VALLEY AND
LAKESHORE WITH LESSER AMOUNTS TO THE NORTH AND WEST. THE RAIN
COULD CAUSE FLOODING OF POOR DRAINAGE AREAS AND PONDING OF WATER
ON ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-132045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
342 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN CENTRAL AND EAST
CENTRAL WISCONSIN. THEY ARE NOT EXPECTED TO BE SEVERE. WINDS AND
WAVES WILL INCREASE OVERNIGHT...AND MAY POSE A HAZARD TO SMALL
CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY AND SATURDAY NIGHT.
THESE STORMS ARE NOT ANTICIPATED TO BE SEVERE...BUT GUSTY WINDS
AND HIGH WAVES MAY POSE A HAZARD FOR SMALL CRAFT AT TIMES THIS
WEEKEND.

BERSCH/TE

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.